Aa
A
A
A
Close
Heart Disease Community
20.1k Members
Avatar universal

Should I be taking Metoprolol

I have had a quadruple bypass and now I have  INFEROLATERAL ISCHEMIA.
My Dr. has me taking Metoprolol but I gain a lot of water from It. My legs , arms, hands swell where I can barely move them. I can gain ten pounds in a week when I am on the medicine.
Should I be on this Medicine and with all this extra water is It good for my Heart ?
Thanks ...
1 Responses
11548417 tn?1506084164
It is possible that your fluid retention (edema) is caused by the metoprolol. It could also have other causes. Fluid retention is not good and this problem should be taken care of.
Whatever the cause, you should contact your doctor.
Have an Answer?
Top Heart Disease Answerers
159619 tn?1538184537
Salt Lake City, UT
11548417 tn?1506084164
Netherlands
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.